# SDR SWAA2022100548321

- Difficulty date: August 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL 241EF I/B FWD CORNER DELAMINATED / [01] PREPARED FOR REPAIR PANEL 241 EF ;AS PER B737-700 SRM 53-00-50-2R-9;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED FLOOR PANEL 241 EF ;AS PER B737 SRM 53-00-50-2R-9 MATERIAL USED PO.1783720 ANDE PO. 1690463;[04] VERIFIED STEP 3;[05] STEP 4 VERIFICATION DONE AS 'RII'
